Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 176, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2015, 12:44 AM CDT for Johnson County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 12:44 AM CDT (05:44 UTC)
- Expired
- May 10, 2015, 1:12 AM CDT
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:51 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2343 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 5.1
- Supercell composite
- 26.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:48 PM CDT, 56 minutes earlier.
Area forecast discussion, May 9, 11:48 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1148 PM CDT SAT MAY 9 2015 .AVIATION... THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS. AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15 KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON ONCE AGAIN. AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR AS WELL. 05 && .UPDATE... STORMS CONTINUE TO FIRE ON AN OCCLUDED ELEVATED BOUNDARY FROM RECENT CONVECTION PAST DAY OR SO AND MAY BACKBUILD INTO WEST- CENTRAL TEXAS THROUGH DAYBREAK. TORNADO WATCH 150 HAS BEEN REPLACED BY SEVERE THUNDERSTORM WATCH 152 FOR BASICALLY THE SAME AREA WITH THE EXCEPTION OF ROCKWALL CO AND THE ADDITION OF MILLS CO. LARGE HAIL AND VERY HEAVY RAINFALL IS THE MAIN THREAT...THOUGH LOCALIZED DOWNBURST WINDS CANNOT BE RULED OUT...AS WE EVOLVE INTO A MULTI- CELLULAR MODE WITH EMBEDDED SUPERCELLS. IN ADDITION TO THE ACTUAL STORMS...ANVIL PRECIPITATION AND STEEP LAPSE RATES NORTH OF THIS CLUSTER IS RESULTING IN SOME SOUTHERLY WIND GUSTS IN EXCESS OF 40 MPH AT TIMES. A FLASH FLOOD WATCH CONTINUES INTO SUNDAY FROM GENERALLY I-20 NORTHWARD WITH MORE HEAVY RAIN ON THE WAY FOR MOTHER/S DAY. 05/ && .PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 9 2015/ A VERY UNSETTLED AFTERNOON AND EVENING IS POSSIBLE ACROSS NORTH TEXAS. WE HAVE SEVERAL INGREDIENTS IN PLACE THAT WILL MOST LIKELY RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. INGREDIENTS INCLUDE (1)AMPLE LOW LEVEL MOISTURE (2)STRONG INSTABILITY WITH SURFACE BASE CAPE ON THE ORDER OF 3000 TO 4000 J/KG (3) MODERATE WIND SHEAR WITH SRH ON THE ORDER OF 300+ M2/S2(4) AN APPROACHING DRY LINE (5) AND INCREASING LARGE SCALE LIFT FROM A FOUR CORNERS UPPER LOW. WE WERE CAPPED FOR THE FIRST PART OF THE AFTERNOON BUT THE CAP IS WEAKENING OR HAS DISSIPATED AS OF 3 PM. WE EXPECT SCATTERED THUNDERSTORMS TO DEVELOP THROUGH SUNSET BOTH ON THE DRYLINE AND ON SOME LEFT OVER OUTFLOW BOUNDARIES FROM STORMS THIS MORNING. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE. HOWEVER...THE DRY LINE STORMS SHOULD BE THE FIRST TO REACH SEVERE LIMITS WITH SOME SUPERCELLS EXPECTED. THERE WILL BE A POTENTIAL FOR SOME OF THESE STORMS TO BECOME TORNADIC...ESPECIALLY WHERE SURFACE WINDS HAVE BACKED IN RESPONSE TO MESO SCALE FEATURES. GENERAL STORM MOTION TONIGHT WILL BE NORTHEAST. HOWEVER...SOME RIGHT MOVING SUPERCELLS WILL BE POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT THERE WILL BE A HIGH THREAT FOR FLASH FLOODING TONIGHT...ESPECIALLY FOR THE COUNTIES NORTH OF INTERSTATE 20 THAT RECEIVED VERY HEAVY RAINFALL LAST NIGHT AND THIS MORNING. THEREFORE...WE WILL LEAVE THE FLASH FLOOD WATCH IN EFFECT. THE SEVERITY OF STORMS SHOULD DECREASE SOME OVERNIGHT WITH LESS OF A TORNADO THREAT AND MORE OF A HEAVY RAIN...LARGE HAIL AND WIND THREAT. ANOTHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED ON SUNDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND ALLOWS A PACIFIC COLD FRONT TO APPROACH THE REGION. THE FRONT WILL ACT AS A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE...BUT WHERE THEY FORM WILL DEPEND ON HOW FAR EAST THE PACIFIC FRONT MOVES. IT WILL ALSO DEPEND ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE STORMS TONIGHT. SINCE ALL THE SAME INGREDIENTS WILL BE IN PLACE TO SOME DEGREE TOMORROW...SEVERE STORMS WILL BE POSSIBLE AGAIN ALONG WITH AN EVEN BETTER CHANCE FOR HEAVY RAINFALL AND FLOODING. LARGE SCALE LIFT WILL DECREASE SUNDAY NIGHT AS THE UPPER LOW MOVES NORTHEAST. HOWEVER...A COLD FRONT WILL BEGIN TO MOVE INTO THE NORTHWEST COUNTIES SUNDAY NIGHT AND CONTINUE TO BE A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST ON MONDAY AS DRIER AIR FINALLY WORKS IN BEHIND THE COLD FRONT. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS SOUTH TEXAS MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND NORTH OF THE FRONT THROUGH TUESDAY NIGHT. THE SOUTHERN ZONES WILL HAVE THE BEST CHANCE OF SEEING PRECIPITATION MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT WILL BEGIN LIFTING NORTHWARD ON WEDNESDAY IN RESPONSE TO AN APPROACHING LOW PRESSURE SYSTEM. INCREASING MOISTURE AND LIFT WILL RESULT IN INCREASING THUNDERSTORM CHANCES THROUGH THE WEEKEND. AS OF NOW THE SEVERE WEATHER THREAT THE FIRST HALF OF NEXT WEEK APPEARS LOW SINCE STORMS WILL BE ELEVATED AND LARGE SCALE LIFT WILL BE RELATIVELY WEAK. HOWEVER...THE POTENTIAL FOR SEVERE STORMS SHOULD INCREASE THE SECOND HALF OF THE WEEK WITH RETURNING LOW LEVEL MOISTURE AND INCREASING LARGE SCALE FORCING. LOOKING AHEAD...IT APPEARS THAT NORTH TEXAS WILL REMAIN IN A WET AND ACTIVE WEATHER PATTERN AS WE HEAD INTO THE MIDDLE OF MAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 77 70 80 58 / 60 80 80 30 20 WACO, TX 70 81 69 81 57 / 30 80 80 60 50 PARIS, TX 69 77 67 78 58 / 20 80 80 40 20 DENTON, TX 70 77 65 78 56 / 40 80 80 20 10 MCKINNEY, TX 71 77 67 79 57 / 30 80 80 30 20 DALLAS, TX 72 79 69 79 59 / 60 80 80 30 20 TERRELL, TX 73 82 70 82 59 / 30 80 80 50 30 CORSICANA, TX 72 81 70 81 61 / 20 70 80 60 50 TEMPLE, TX 72 82 69 84 59 / 30 70 80 60 60 MINERAL WELLS, TX 68 76 62 76 56 / 60 80 50 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105- 115>120. && 05/05
Hazardous weather outlook, May 9, 9:35 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 935 PM CDT SAT MAY 9 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 935 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...OVERNIGHT. THUNDERSTORMS WILL BE LIKELY NORTH AND WEST OF A GOLDTHWAITE...TO HILLSBORO...TO DALLAS...TO GAINESVILLE LINE OVERNIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ELSEWHERE. HIGHEST RISK OF SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 EAST. MAIN HAZARDS INCLUDE LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT WHEN ADDITIONAL HEAVY RAINFALL IS LIKELY AND MAY RESULT IN CONTINUED FLASH FLOODING. THESE STORMS MAY ALSO PRODUCE NUMEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT COULD RESULT IN FLASH FLOODING ACROSS SEVERAL PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO BE POSSIBLE ON SUNDAY WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORMS MONDAY THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL RESULTING IN FLASH FLOODING. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 EAST...BUT LOW ELSEWHERE.
In the hours before
Special weather statement, May 9, 11:28 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT SAT MAY 9 2015
TXZ117-118-133-100515-
JOHNSON TX-PARKER TX-TARRANT TX-
1128 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARKER...
NORTHWESTERN JOHNSON AND SOUTHERN TARRANT COUNTIES UNTIL 1215 AM
CDT...
AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GODLEY...OR 9 MILES NORTHWEST OF JOSHUA...MOVING NORTHEAST AT 25
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...BURLESON...CLEBURNE...BENBROOK...WHITE
SETTLEMENT...CROWLEY...FOREST HILL...RIVER OAKS...KENNEDALE...
EVERMAN...JOSHUA...RENDON...EDGECLIFF VILLAGE...WESTWORTH VILLAGE...
GODLEY...CROSS TIMBER...EDGECLIFF...WESTOVER HILLS AND BRIAROAKS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3270 9713 3238 9742 3250 9762 3255 9762
3256 9764 3280 9752
TIME...MOT...LOC 0428Z 219DEG 20KT 3252 9752
CAVANAUGHLocal storm report, May 9, 11:35 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL 2 S GRANBURY 32.42N 97.80W
05/09/2015 E1.75 INCH HOOD TX TRAINED SPOTTER
GOLF BALL SIZED HAIL 2 MILES SOUTH OF GRANBURYLocal storm report, May 9, 11:47 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 10 SE GRANBURY 32.35N 97.68W
05/09/2015 E1.75 INCH HOOD TX TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL IN PECAN PLANTATIONLocal storm report, May 9, 11:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 4 ESE GRANBURY 32.43N 97.74W
05/09/2015 E1.75 INCH HOOD TX TRAINED SPOTTER
GOLFBALL SIZED HAIL REPORTED IN PECAN PLANTATION.Local storm report, May 10, 12:16 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HAIL 3 SW BONO 32.29N 97.39W
05/10/2015 E0.75 INCH JOHNSON TX TRAINED SPOTTER
JUST SOUTHWEST OF BONOLocal storm report, May 10, 12:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLASH FLOOD GRANBURY 32.45N 97.80W
05/10/2015 HOOD TX AMATEUR RADIO
FLOODING GRANBURY HOLMES ROAD BTWN HWY 377 & HWY 51.
SOME BUSINESSES FLOODED PEAK ROAD OFF HWY 51 & WEST PEARL
ST.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 10, 1:43 PM CDT | River Flood Warning | FWD | Wise | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.